VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 10 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 10 - Número 1

 

Artigo

Página

 

A. Tahzibi,
Carlos Teobaldo Gutiérrez Vidalon 1944--2008

1

 

C. Gutiérrez, C. Biasi & E. L. dos Santos,
Global inverse mapping theorems

 

9

 

A. N. Carvalho, J. A. Langa & J. C. Robinson,
Finite-dimensional global attractors in Banach spaces

 

19

 

J. Arrieta, A. Carvalho, J. Langa & A. Rodriguez-Bernal,
Continuity of dynamical structures for non-autonomous evolution equations under singular perturbations

 

35

 

G. F. Barbosa, N. G. Grulha Jr & M. J. Saia,
Stable types and the minimal Whitney stratification of discriminants

 

99

 

C. Biasi, A. K. M. Libardi, D. de Mattos & E. L. dos Santos,
On codimensions $k$ immersions of $m$-manifolds for $k=m-3$, $k=m-5$ and $k=m-6$

 

105

 

M. Buosi, S. Izumiya & M. A. Soares Ruas,
Horo-tight spheres in hyperbolic space

 

113

 

M. Bronzi & A. Tahzibi,
Homoclinic tangency and variation of entropy

 

133

 

L. Hartmann & M. Spreafico,
Analytic torsion for manifolds with totally geodesic boundary

 

145

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading